Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Itching due to side effect of some medicine - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1687 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi.
Doctor :   How can I help you?
User :   Hi
Doctor :   Please proceed with your query.
User :   Hi
User :   I have one query.I want to know after taking some medicine if i am filling itchy then what should i do
Doctor :   Ok
Doctor :   It depends on the type of medicine you take
Doctor :   Which medicine is causing the itching?
Doctor :   You should stop taking the medicine in question firstly
User :   i am not sure about the medicine name but the medicine is for Gastick
Doctor :   Ok
User :   But if stopping that medicine then again gastich problem is starting
Doctor :   Then you should stop taking the medicine and replkace it with regular antacids
Doctor :   like gelusil and digene
Doctor :   and ask your Gastroenterologist for a change of the antacid in question
Doctor :   Are you there?
User :   But they are not affective for the same
User :   yes
Doctor :   There are antacids that are stronger and at the same time effective
Doctor :   and will be prescribed by your physician
User :   The last medicine also prescribed by a Gastroenterologist....Is taking Evil is ok
Doctor :   It is not always effective and it coud cause adverse effects
Doctor :   It is better to stop the drug and ask for a replacement
Doctor :   as Avil could mask any other serious side effects hat the medicine may cause in you
Doctor :   and it is safer not to take it
Doctor :   Was I clear ?
User :   Yes
Doctor :   Ok
Doctor :   Anything else you want to know about?
User :   In THis situation what should i do.....CHeck for another Physian??
User :   Yes
Doctor :   No, You just stop taking the drug and consult your regular physician and tell him
Doctor :   then he will change the drug
Doctor :   Meanwhile if the itching is severe
Doctor :   apply Calamine lotion
Doctor :   on the effected area
User :   ok
User :   Thank u........
Doctor :   Ok
Doctor :   Please fill the feedback form say done when done
User :   Done
Doctor :   Anything else I can help you with?
User :   Tha's all .....Thank you Doctor...
Doctor :   You are welcome.
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor